# SDR AALA20072252

- Difficulty date: November 19, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 23,747 hours
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 8 TO 16 INOPERATIVE.  CLEANED BATTERY PACK TERMINALS FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 8 TO 16.  SYSTEM GROUND CHECKED NORMAL OPERATION.
